Logarithmic Sobolev inequalities on path spaces

Hsu, Elton P. . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 320 (8) :1009-1012

Locate this article in:

Bibtex

@article{CIS-124642,
  Author = {Hsu, Elton P.},
  Title = {Logarithmic Sobolev inequalities on path spaces},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {320},
  Number = {8},
  Year = {1995},
  Pages = {1009--1012},
  Keywords = {Markov processes, stochastic analysis, diffusion processes, manifolds}
}

Similar articles